To see our schedule with full functionality, like timezone conversion and personal scheduling, please enable JavaScript and go here.
09:00
09:00
60min
Registration
Asuka Theater
09:00
60min
Registration
Neuchatel
09:00
60min
Registration
Geneve & Luzern Theater
09:00
60min
Registration
Zurich Workshop
10:00
10:00
15min
Opening Session
Neuchatel
10:00
15min
Opening Session
Geneve & Luzern Theater
10:00
15min
Opening Session
Zurich Workshop
10:00
15min
IPFS Connect Opening Session
Boris Mann

The opening session of IPFS Connect Istanbul

Community
Asuka Theater
10:15
10:15
30min
IPFS + Browsers: synergistic decentralization for the masses
Kyle Den Hartog

The combination of IPFS built into a browser forms a very synergetic relationship for the adoption of web3. It's currently already been done once inside Brave and we should be pushing for further support in other browsers at places like W3C. In this talk we'll cover the advantages and Disadvantages for deploying DApp's on IPFS and how this leads to more decentralized architectures which are disguised as modern web apps in Web2 when using a browser like Brave with IPFS integration.

Asuka Theater
10:15
30min
Iroh: Take IPFS to millions of new places
b5

Iroh is the new Rust-powered IPFS kid on the block, re-imagined with sync, blobs, QUIC, and Magic Sockets. Use Iroh from browser to data center to home network to even mobile.

Geneve & Luzern Theater
10:45
10:45
15min
Coffee Break
Asuka Theater
10:45
15min
Coffee Break
Neuchatel
10:45
15min
Coffee Break
Geneve & Luzern Theater
10:45
15min
Coffee Break
Zurich Workshop
11:00
11:00
15min
Cars and other forms of transportation
will scott

This talk will provide an update on the increasing prevalence of cars for transportation. We'll describe problems cars introduce, and the ideas for mitigating those issues.

Geneve & Luzern Theater
11:00
90min
Iroh Workshop: Running and Connecting Nodes and Devices
b5

A hands on workshop to install and run Iroh nodes from desktop to devices, and show how you can manage public and private networks with the Iroh dashboard.

Workshop
Zurich Workshop
11:00
30min
Working IPFS Systems: A Love/War Story
Hannah Howard

I've been working on IPFS and Filecoin for 5 years -- including many of the technologies you probably use daily. But it hasn't always been easy, and I'd be lying if I said our technologies have really provided a better internet yet. What I'd like to talk about are some lessons learned, and what I see as some useful best practices for building IPFS systems that work -- that can actually provide value to real users.

Asuka Theater
11:15
11:15
15min
IPFS over Storj Backend
Vasily Rudomanov

How to run IPFS service and utilize Storj decentralized storage on the backend for better reliability and cost structure.

Geneve & Luzern Theater
11:30
11:30
30min
Saturn — A new Web3 CDN built on IPFS and Filecoin
Ansgar Grunseid

Saturn is a Web3 CDN in Filecoin’s retrieval market. On one side of the network, websites buy fast, low-cost content delivery. On the other side, Saturn node operators earn Filecoin by fulfilling requests. Content on Saturn is IPFS content-addressed. Every piece of content is immutable and every response verifiable.

Asuka Theater
11:30
15min
The state of Helia: IPFS in the browser
Russell Dempsey

Are you a dApp or web2 application developer? Do you want to access IPFS content in the browser? Come join us to learn about what you can do with the new-ish JS IPFS implementation: Helia.

We will cover current resources and ideas around Helia as well as our plans for what's to come.

Geneve & Luzern Theater
11:45
11:45
15min
Indexing Co and The Road to Data 3.0
Brock Haugen

Indexing Co is on a mission to solve data accessibility to unlock the next generation of web3 products. This talk dives into how we're attempting to redefine "indexing" and the distributed systems involved in the process. Specifically, we'll dive into how we're exploring using protocols like IPFS to implement distributed queues and composable indexes.

Geneve & Luzern Theater
12:00
12:00
30min
Lunch Setup
Neuchatel
12:00
15min
Infinite Compression, Zero Knowledge Auth and Merkle Proofs - "upping" content addressed data with web3.storage
Alan Shaw, Jen B

Overview of w3up, web3.storage's UCAN-based upload API that unlocks a fully verifiable end-to-end data pipeline.

Geneve & Luzern Theater
12:15
12:15
15min
IPVM: Bringing Wasm-Based Edge Compute to IPFS
Boris Mann

Learn about the Interplanetary Virtual Machine (IPVM) protocol, and how it extends IPFS to computation at the edge!

Geneve & Luzern Theater
12:30
12:30
60min
Lunch break
Asuka Theater
12:30
60min
Lunch Break
Neuchatel
12:30
60min
Lunch Break
Geneve & Luzern Theater
12:30
60min
Lunch Break
Zurich Workshop
13:30
13:30
30min
A decentralized social graph made with IPNS
Guo Liu

Combining ActivityPub and IPNS, we create a decentralized social graph that users can control with blockchain wallets. It is compatible with current implementations such as Mastodon and has decentralized personal websites hosted right out of the box.

Asuka Theater
13:30
90min
Boom! by Tableland
Carson Farmer, Brian Hoffstein

We’re inviting developers and innovators within the Filecoin and IPFS ecosystems to propose talks for an electrifying session we’re planning called "Boom.” It will serve as the lightning talks session at IPFS Connect and aims to spotlight significant technical advancements and in-flight projects within distributed storage and blockchain technology.

Veering away from pitches or shilling, we’re calling for presentations that dive into the code and share technical insights. Each talk, limited to 5 minutes, will adhere to the Ignite/Pecha Kucha style, promoting a clear and concise conveyance of ideas.

Boom Lightning Talks
Geneve & Luzern Theater
13:30
120min
Hot Topics on Web3 Measurements
Yiannis Psaras

The purpose of this workshop is to provide a venue for anyone interested in network measurements to bring up the challenges they face in the day-to-day operation of their network. Platform operators, protocol designers and infrastructure engineers are welcome to come to this unconf-style workshop, discuss with others and form a community around data-centric platform operation and protocol design.

The team organising the event has recently launched https://probelab.io, an extensive set of plots together with details on the corresponding experiments and tools used and will be happy to extend with more tooling that will prove useful to others.

Working Groups
Zurich Workshop
13:30
120min
IPVM Workshop: Running WebAssembly Workflows with IPFS
Boris Mann, James Walker

Join the Fission team in a live workshop about the InterPlanetary Virtual Machine (IPVM), an open protocol for decentralized computation.

We'll be walking through how to set up and install a Homestar node, an IPVM reference implementation written in Rust optimized for running WebAssembly (Wasm) functions in workflows. Both data and compute functions are stored on content-addressed networks, loaded over the network, and the results stored for future use.

Workshop
Neuchatel
14:00
14:00
30min
Debox: Enabling Greater Decentralized Storage Acceptance among Web2 Users
Vsevolod Breus

The adoption of decentralized storage solutions by Web2 users is gradually occurring. However, based on the usage statistics of traditional cloud storage providers, this is still a very small segment of the global storage user base. One of the main reasons for this is that most Web2 users avoid incorporating Web3 solutions due to the underlying usage paradigm shift and lack of easy integration with current user workflows. Debox is taking part in the effort towards bridging this gap.

DeBox uses IPFS and experimented with the Mutable File System (MFS), but ultimately designed their own DeboxFS.

Asuka Theater
14:30
14:30
30min
Privacy-Focused User Access for Consumer dApps
Vijay Krishnavanshi

Fileverse is our decentralized collaboration platform. We will explore the progression of Access Management, from cookies to JWTs, and peek into the future with UCAN. The trust assumptions embedded in different authentication methods and their compromises will be dissected. Additionally, we'll feature a discussion on the best practices for powering a peer-to-peer internet.

Asuka Theater
15:00
15:00
30min
Dataverse Computer: Secure Personal Data with Programmable HyperCloud and Data Wallet
Qibing Li

This talk will focus on next-gen data wallet and data operating system, unlocking a new paradigm for users to control internet data using a single wallet.

It will cover topics around sign-in-with-ethereum, object capability and graph database, as well as DataverseOS implementations of wallet-portable file system, which serves as programmable cloud for internet dApps like Twitter and Medium.

Asuka Theater
15:30
15:30
30min
Coffee Break
Asuka Theater
15:30
30min
Coffee Break
Neuchatel
15:30
30min
Coffee Break
Geneve & Luzern Theater
15:30
30min
Coffee Break
Zurich Workshop
16:00
16:00
30min
Event based mutability on IPFS
Joel Thorstensson

Understand the core principles and primitives that enable you to build mutable applications on top of IPFS. Get a sneak peak of Ceramic API, which makes building really easy.

Geneve & Luzern Theater
16:00
30min
IPFS Community Governance
Robin Berjon

As IPFS keeps growing in implementations, users, and communities, we need to spend a moment to think about governance. How can we make sure that IPFS led by the people who care for it and are most impacted by it?

Community
Zurich Workshop
16:00
120min
Saturn Workshop: Easy on ramps, easy off ramps — Bridging Web2 to Web3
Hannah Howard, Ansgar Grunseid, Alan Shaw, Jen B

Saturn and DAG House present a joint workshop exploring how a typical web 2 customer can onboard and make use of the world of IPFS content addressing, without having to buy into unconventional protocols, networking setups, or technologies. Can we unlock the benefits of verifiability, trustlessness, and decentralization without users having to change any of their behavior?

https://pl-strflt.notion.site/Filecoin-Saturn-Workshop-3b5e948c48774454814624d63e785262

Workshop
Neuchatel
16:00
30min
Structured data with IPLD: How to get the most out of your static data
Carson Farmer

Putting files up on IPFS is great, but what about more structured app data like JSON, arrays, objects, indexes, and more? In this introductory talk, Carson delves into basic IPLD concepts, and ways that you can build your own verifiable data structures to support your decentralized apps on IPFS.

Asuka Theater
16:30
16:30
30min
Modelling the Scientific Record as a DAG
Edvard Hübinette

DeSci Labs is creating an open protocol for a collaborative and radically transparent scientific record. Let's pop the hood and have a look at how IPFS makes this possible!

Slides: https://docs.google.com/presentation/d/1ebm11TcOnQB91rX-0566davzbgxduyDSFcjz4KmOuys

Asuka Theater
16:30
30min
What is Content Addressing and why is it the Second Best Thing in the World ?
Jorropo

Content addressing is an approach that solves a number of problems as well as unlocking new opportunities in online architectures of all kinds. How do we do things today, without content addressing? How can a coherent, shared content addressing model that is widely available help with a bunch of problems you encounter with data?

Real world examples of systems that could be made simpler with content addressing, and directions that IPFS should evolve to solve out of the box for common data challenges.

Geneve & Luzern Theater
17:00
17:00
30min
Deploy a dApp to IPFS in less than 15 minutes
Eiman Abdelmoneim

IPFS can host more than media files. In this talk we'll demonstrate how to build and deploy a Next JS app on IPFS using thirdweb's CLI tools

Geneve & Luzern Theater
17:00
60min
Transitioning from curiosity to commodity: Mainstreaming IPFS
Carson Farmer

In this discussion, panelists and participants will discuss how the IPFS ecosystem can start to "cross the chasm" between early adopters and the more pragmatic early majority. What will it take to shift IPFS from a question (should I use IPFS?) to an answer (you should use IPFS!).

Community
Asuka Theater
18:00
18:00
15min
Wrap-up
Neuchatel
18:00
15min
Wrap-up
Geneve & Luzern Theater
18:00
15min
Wrap-up
Zurich Workshop